American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] V. P. Spiridonov. Continuous biorthogonality of an elliptic hypergeometric function. St. Petersburg Math. J. 20 (2009) 791-812. MR 2492363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce C. Berndt. The Rogers-Ramanujan continued fraction. The Student Mathematical Library 34 (2006) 153-169.
Book volume table of contents   
View Article: PDF

[3] Bruce C. Berndt. Number Theory in the Spirit of Ramanujan. The Student Mathematical Library 34 (2006) MR MR2246314.
Book volume table of contents   

[4] Bruce C. Berndt. Sums of squares and sums of triangular numbers. The Student Mathematical Library 34 (2006) 55-84.
Book volume table of contents   
View Article: PDF

[5] Bruce C. Berndt. Introduction. The Student Mathematical Library 34 (2006) 1-25.
Book volume table of contents   
View Article: PDF

[6] Bruce C. Berndt. Congruences for $p(n)$ and $\tau (n)$. The Student Mathematical Library 34 (2006) 27-53.
Book volume table of contents   
View Article: PDF

[7] Bruce C. Berndt. The connection between hypergeometric functions and theta functions. The Student Mathematical Library 34 (2006) 109-132.
Book volume table of contents   
View Article: PDF

[8] Bruce C. Berndt. Eisenstein series. The Student Mathematical Library 34 (2006) 85-108.
Book volume table of contents   
View Article: PDF

[9] Bruce C. Berndt. Applications of the primary theorem of Chapter 5. The Student Mathematical Library 34 (2006) 133-152.
Book volume table of contents   
View Article: PDF

[10] B. C. Carlson. Table of integrals of squared Jacobian elliptic functions and reductions of related hypergeometric $R$-functions. Math. Comp. 75 (2006) 1309-1318. MR 2219030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Li-Chien Shen. On a definite integral of a hypergeometric function . Proc. Amer. Math. Soc. 120 (1994) 1131-1136. MR 1186995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. C. Carlson. A table of elliptic integrals: two quadratic factors . Math. Comp. 59 (1992) 165-180. MR 1134720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Borwein and P. B. Borwein. A cubic counterpart of Jacobi's identity and the AGM . Trans. Amer. Math. Soc. 323 (1991) 691-701. MR 1010408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wilhelm Maier. Errata: ``Elementary properties of the $t\sb \nu$ functions'' [Trans.\ Amer.\ Math.\ Soc. {\bf 32} (1930), no. 4, 905--911; 1501570] . Trans. Amer. Math. Soc. 33 (1931) 998. MR 1500510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. E. Maier. Elementary properties of the $t\sb \nu$-functions . Trans. Amer. Math. Soc. 32 (1930) 905-911. MR 1501570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1